# SDR VJ9800401

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE HAS CORROSION BEYOND LIMIT AROUND FASTENER 20 INCHES RIGHT OF CENTER LINE AT STA 980.  BLENDED AND CUT OUT CORRODED AREA, REPAIR FILLER AND ANGLE IAW DC9 SRM 51-10-3 AND 53-05.  INSTALLED REPAIR IAW DC9 SRM 51-30-5.
